JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • CONSTANT-ROUND PRIVACY PRESERVING MULTISET UNION
  • Hong, Jeongdae ; Kim, Jung Woo ; Kim, Jihye ; Park, Kunsoo ; Cheon, Jung Hee ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1799~1816
  • DOI : 10.4134/BKMS.2013.50.6.1799
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • MORE ON SUMS OF HILBERT SPACE FRAMES
  • Najati, A. ; Abdollahpour, M.R. ; Osgooei, E. ; Saem, M.M. ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1841~1846
  • DOI : 10.4134/BKMS.2013.50.6.1841
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • SKEW n-DERIVATIONS ON SEMIPRIME RINGS
  • Xu, Xiaowei ; Liu, Yang ; Zhang, Wei ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1863~1871
  • DOI : 10.4134/BKMS.2013.50.6.1863
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • MCCOY CONDITION ON IDEALS OF COEFFICIENTS
  • Cheon, Jeoung Soo ; Huh, Chan ; Kwak, Tai Keun ; Lee, Yang ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1887~1903
  • DOI : 10.4134/BKMS.2013.50.6.1887
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • REFLEXIVE PROPERTY ON IDEMPOTENTS
  • Kwak, Tai Keun ; Lee, Yang ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1957~1972
  • DOI : 10.4134/BKMS.2013.50.6.1957
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)
24
  • Abstract(view)
PDF Download(new window)
25
  • Abstract(view)
PDF Download(new window)
26
  • Abstract(view)
PDF Download(new window)
27
  • Abstract(view)
PDF Download(new window)
28
  • Abstract(view)
PDF Download(new window)
29
  • Abstract(view)
PDF Download(new window)
30
  • Abstract(view)
PDF Download(new window)